# SDR USAA20100315EM008

- Difficulty date: March 12, 2010
- Submitted: March 15, 2010
- Operation: Air carrier
- Aircraft: N949UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000102
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Lack Of Lube
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOS - THE LEFT REAR DOOR DIFFICULT TO OPEN BY THE CATERER AND FLIGHT ATTENDANT.  THE MISALIGNMENT OF THE DOOR CAUSED PAINT TO BE REMOVED FROM THE FRAME OF AIRCRAFT DOORWAY IN TWO PLACES.  MAINTENANCE OPERATED THE DOOR NUMEROUS TIMES, ALIGNMENT IS SATISFACTORY.  LUBED THE DOOR GUIDES AND OPERATIONAL CHECKED.
